Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Estimates of $ \psi,\theta$ for large values of $ x$ without the Riemann hypothesis

Author: Pierre Dusart
Journal: Math. Comp. 85 (2016), 875-888
MSC (2010): Primary 11N56; Secondary 11A25, 11N05
Published electronically: July 20, 2015
MathSciNet review: 3434886
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The enlargement of known zero-free regions has enabled us to find better effective estimates for classical number-theoretic functions linked to the distribution of prime numbers. In particular we draw the quintessence of the method of Rosser and Schoenfeld on the upper bounds for the usual Chebyshev prime and prime power counting functions to find an upper bound function directly linked to a zero-free region.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11N56, 11A25, 11N05

Retrieve articles in all journals with MSC (2010): 11N56, 11A25, 11N05

Additional Information

Pierre Dusart
Affiliation: XLIM - UMR CNRS $n^{∘}$7252, Université de Limoges, France
Address at time of publication: Département de Mathématiques, 123 avenue Albert THOMAS, 87060 Limoges Cedex, France

Keywords: Number theory, arithmetic functions
Received by editor(s): March 17, 2014
Received by editor(s) in revised form: October 4, 2014
Published electronically: July 20, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society